# SDR PLGA990109

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Engine: Ge CT75A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6553 - AFTER TAKEOFF, THE LEFT ENGINE CHP DETECTOR LIGHT ILLUMINATED INTERMITTENTLY.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED REQUIRED CHIP DETECTOR AND SCAVENGE SCREEN INSPECTIONS PER GE MM AND FOUND NO DEBRIS.  AIRCRAFT RETURNED TO SERVICE.  (M)
